# SDR A6WA201040460

- Difficulty date: June 22, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 16,203 hours, 15,213 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STEERING INOP CAUTION MSG 110 KTS ON TAKEOFF ROLL.  ABORTED TAKEOFF, BRAKE TEMPS 10, 9, 9, 9.  INTEROGATED NWS ECU.  NO FAULTS.  PERFORMED OPS TEST IAW AMM 32-51-00.  OPS TEST GOOD PERFORMED TAXI TEST WITH CREW.  NO DEFECTS NOTED.
